# SDR AALA20111227MIA01

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 55,317 hours, 8,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFT SIDE FORWARD OF BULK CARGO DOOR HAS ONE BROKEN NUT PLATE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT LEFT SIDE FORWARD OF BULK CARGO.  OPS CHECK NORMAL.
